# SDR UALA2008111306387

- Difficulty date: November 6, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 51,803 hours, 7,593 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD01109F2
- Condition: Dirty
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ALL FLIGHT ATTENDANTS FROM BUSS CLASS AFT REPORT STALE STUFFY AIR QUALITY SAMC TEXT: FLT CREW REPORTED MORE THAN 10 F/A'S FELL ILL WITH EFFECTS OF DIZZINESS AND LIGHTHEADED.  ONE FLT CREW FELT SAME EFFECTS WHEN  TRAVELED TO BACK OF CABIN.  F/A'S FROM MID CABIN FELT ILL FIRST AND THEN AFT CABIN F/A'S. ALL FELT BETTER AFTER USING PORTABLE O2.  REPLACED 4 EA RECIRC FAN FILTERS IN FWD PIT.
